×

Found 255 Documents (Results 1–100)

On means which are quasi-arithmetic and of the Beckenbach-Gini type. (English) Zbl 1251.26018

Rassias, Themistocles M. (ed.) et al., Functional equations in mathematical analysis. Dedicated to the memory of Stanisław Marcin Ulam on the occasion of the 100th anniversary of his birth. Berlin: Springer (ISBN 978-1-4614-0054-7/hbk; 978-1-4614-0055-4/ebook). Springer Optimization and Its Applications 52, 583-597 (2011).
MSC:  26E60
PDFBibTeX XMLCite
Full Text: DOI

Generalized weighted arithmetic means. (English) Zbl 1250.26032

Rassias, Themistocles M. (ed.) et al., Functional equations in mathematical analysis. Dedicated to the memory of Stanisław Marcin Ulam on the occasion of the 100th anniversary of his birth. Berlin: Springer (ISBN 978-1-4614-0054-7/hbk; 978-1-4614-0055-4/ebook). Springer Optimization and Its Applications 52, 563-582 (2011).
MSC:  26E60 26A48 26A51
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field